# SDR RAIA201903230003

- Difficulty date: March 23, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 42,316 hours, 26,028 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Leaking
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WENT UP TO 9500 AFTER TAKEOFF. APPLIED SEALANT TO SVC DOOR SEAL ON ACFT SIDE. PERFORMED PRESSURIZATION TEST. NO LEAK OR SOUNDS NOTED AT THIS TIME. A/C HOLDS PRESSURE ASNORMAL.
